Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Have joint pain, both knees are replaced, arthritis in fingers. Could I take atridol along with a blood thinner?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
Can you take atridol if you take a blood thinner? Does it contain asprin? Do you know of any possible side effects. WWW.WWWW.WW
I also have joint pain, have had both knee replaced, arthritis in my fingers too.
Posted Mon, 11 Nov 2013 in Hypertension and Heart Disease
Answered by Dr. Yogesh D 2 hours later
Brief Answer:
Confirm the name of medicine, atridol or artridol?

Detailed Answer:
Hello Mrs. XXXXXXX

Thanks for posting your query.

ATRIDOL contains ATROPINE, this can increase heart rate and can precipitate atrial fibrillation.

While ARTRIDOL contains INDOMETHACIN, and this may worsen bleeding problems and should not be taken while on blood thinners such as warfarin.

Hence I would suggest not take either of these and I would also like to request you kindly confirm the name of the medicine accurately and also the contents in the tablet.

Please do write back with confirmation.

Awaiting your response.

Warm regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor